# SDR CA140422001

- Difficulty date: April 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 130 hours
- Engine: Pwc PW150A
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 882640107
- Condition: Malfunctioned
- Part time: 861 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE NR 1 HYD ISO VALVE AND ROLL SPOILER INBD HYD CAUTION LIGHTS WERE ILLUMINATING INTERMITTENTLY ON THE GROUND.  MAINTENANCE TROUBLESHOOTING DETERMINED THAT THE RESERVOIR LEVEL INDICATOR WAS STUCK AT 6 QTS AND THE FLUID LEVEL WAS NEAR EMPTY CAUSING THE INDICATIONS.  THE HYD SYSTEM RESERVOIR WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
